My son's ADHD medications have greatly affected his appetite in the past. While he was on Stratera he had virtually no appetite at all.
If your child experiences more than a 10% weight loss, his medication dose may need to be adjusted or the regimen changed entirely. You may try several medications before finding the one without adverse reactions.
However, for the past year and a half, he has been taking Focalin XR, and it has not affected his appetite at all. He is steadily gaining weight, just as a growing boy should. His psychologist checks his weight at every visit (generally every 3 - 4 months) for this very purpose. If your child is experiencing problems in this area, you may want to read an article at additudemag.com on this topic. The article is entitled A Healthy Appetite. The site also offers related links and articles as well. You will find these to the right of the main article.